# SDR FDEA202008192263

- Difficulty date: August 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB12431
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE AT APPROX XOS 664-INTERNAL BEADED DOUBLER HAS CRACKS AROUND TWO (2) FASTENERS, MARKED.  INSTALLED DOUBLER AS REQUIRED, REF MD 10 SRM 57-10-00 VOL 1 P 222.
